# SDR SIMA20230403001

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N289MW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000840
- Aircraft time: 7,765 hours, 5,033 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Module
- Part number: 70382311902
- Condition: Failed
- Location: Mau 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVNX MAU 1B MESSAGE FAIL IN FLIGHT. TRANSFERRED TO NRWC 089-ORD-01661. GLC 607061. EMERGENCY DECLARED LANDED WITHOUT ISSUE.  REMOVED AND REPLACED MAU1 NIC 2 MODULE IAW AMM 31-41-04 OPS CHECK GOOD
